# SDR SWIA201332975

- Difficulty date: February 20, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 25,557 hours, 20,528 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP VANE L/E SKIN IS CHAFED ON O/B SIDE (MARKED).  (C-CHECK)  REPAIRED DAMAGE TO THE LEFT INBOARD FLAP VANE L/E SKIN ON O/B SIDE IAW REO.
